# SDR AALA201506229013

- Difficulty date: June 19, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 56,046 hours, 24,024 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Stuck
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW SHADE ON EMER EXIT HATCH, SEAT ROW 9F, STUCK IN CLOSED POSITION.  REPLACED WINDOW SHADE AS REQUIRED.
